Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am currently being treated for matastized breast cancer and

I am currently being treated for matastized breast cancer and have a sinus problem which I received a prescription for doxycycline hyclate. I am on Ibrance for my cancer and have been extremely tired, lack of appetite and feeling quesey daily. Wondering if this sinus med is causing my weakness and upset stomach
Sun, 30 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My sister has metastatic breast cancer in her bones: skull has multiple extensive lesions as does left hip. MBD is also in axial skeleton multiple ribs and femur. CA tumor marker is climbing. Currently on Faslodex, IBrance and Xgevia. Is it time to change treatment? What is life expectancy?

doctor1 MD

hi i am a 52 year old women with breast cancer which was caught early had not spread to lymp nodes i am 8 and half stone and 5 foot two inches i was perscribed tamowifen for 5 years but i am also on noriday the pill is it safe to take the two together

doctor1 MD

well i am currently getting treat ment for breastcancer. i just had my 4th treatment last week. As you know there are many ups and downs. the one i am having is something i have had befor. it started out like i was getting a uti. needed to to the bathroom often the burning and the feel of the muscle spasm. my doctor had me sup a uti test. that same night went to dinner with my husband. we arrived to our sons track me and i had to quickly get to the bat room. aftermy body cleansed it self i no longer had the feeling of the uti. know again several month lateri have been fighting lots of aergies. i have coughed long and hard. it has evev changed my voice a little. So Doctor how do i put the fire out so i can get some sleep

Loading Online Doctors....